Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
On a Generalized Matrix Approximation Problem in the Spectral Norm
KTH, Skolan för elektro- och systemteknik (EES), Centra, ACCESS Linnaeus Centre. KTH, Skolan för elektro- och systemteknik (EES), Reglerteknik.
Automatic Control, Lund University.
2012 (Engelska)Ingår i: Linear Algebra and its Applications, ISSN 0024-3795, E-ISSN 1873-1856, Vol. 436, nr 7, s. 2331-2341Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In this paper theoretical results regarding a generalized minimumrank matrix approximation problem in the spectral norm are presented.An alternative solution expression for the generalized matrixapproximation problem is obtained. This alternative expressionprovides a simple characterization of the achievableminimum rank,which is shown to be the same as the optimal objective value of theclassical problem considered by Eckart–Young–Schmidt–Mirsky, aslong as the generalized problem is feasible. In addition, this paperprovides a result on a constrained version of the matrix approximationproblem, establishing that the later problem is solvable viasingular value decomposition.

Ort, förlag, år, upplaga, sidor
2012. Vol. 436, nr 7, s. 2331-2341
Nationell ämneskategori
Beräkningsmatematik
Identifikatorer
URN: urn:nbn:se:kth:diva-77771DOI: 10.1016/j.laa.2011.10.009ISI: 000301083100036Scopus ID: 2-s2.0-84857121407OAI: oai:DiVA.org:kth-77771DiVA, id: diva2:492021
Forskningsfinansiär
VetenskapsrådetICT - The Next Generation
Anmärkning

QC 20120402

Tillgänglig från: 2012-02-07 Skapad: 2012-02-07 Senast uppdaterad: 2017-12-08Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopushttp://dx.doi.org/10.1016/j.laa.2011.10.009

Sök vidare i DiVA

Av författaren/redaktören
Sou, Kin Cheong
Av organisationen
ACCESS Linnaeus CentreReglerteknik
I samma tidskrift
Linear Algebra and its Applications
Beräkningsmatematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 42 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf